# SDR YENA2021050700307

- Difficulty date: May 4, 2021
- Submitted: May 7, 2021
- Operation: Air carrier
- Aircraft: N827JB
- Make and model: Airbus A320-232
- Aircraft serial: 05677
- Aircraft time: 30,283 hours, 9,647 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Not Reported
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT# 1219, BOS-MIA. ODOR OCCURANCE OBSERVED @ TAKE OFF AND APPROACH SEE MX-270 ; C/W THE INFO NOTICE 2017-T015F SEE HOW A AC IS OK FOR SVC MCC MARIO WAS MADE AWARE
